Integral representation of the four-parametric generalized Mittag-Leffler function

S. Rogosin*, A. Koroleva

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

8 Citations (SciVal)

Abstract

In this paper, we give a new integral representation of the four-parametric generalized Mittag-Leffler function introduced and studied by Djrbashian (Dzherbashian). The representation, obtained in this paper, contains an iterated integral, wherein the internal integral is a Cauchy-type integral, and the external one is a simple improper integral along the so-called Hankel path. The representation also contains the values of the special Wright functions.

Original languageEnglish
Pages (from-to)337-343
Number of pages7
JournalLithuanian Mathematical Journal
Volume50
Issue number3
DOIs
Publication statusPublished - Jul 2010

Keywords

  • 33E12
  • 33C20
  • 30E20
  • generalized Mittag-Leffler function
  • integral representation
  • asymptotics
  • Wright function

Fingerprint

Dive into the research topics of 'Integral representation of the four-parametric generalized Mittag-Leffler function'. Together they form a unique fingerprint.

Cite this